Published in Communications in Analysis and Geometry, Volume 14, Issue 3, July 1, 2006, pages 603-612.
A rigidity result for weakly asymptotically hyperbolic manifolds with lower bounds on Ricci curvature is proved without assuming that the manifolds are spin. The argument makes use of a quasilocal mass characterization of Euclidean balls from   and eigenfunction compactification ideas from .
2006 International Press.
First Published in Communications in Analysis and Geometry 14:3 (2006), published by International Press